# SDR YENA2023122001598

- Difficulty date: December 16, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 43,493 hours, 15,477 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2306, FLL-EWR. 'LEVEL 2 FUME EVENT ON TAKE OFF AND CLIMBOUT. RAN ISOLATION PROCEDURE AND SUSPECT PACK 1 IS THE PROBLEM; PERFORMED TYPE 7 HYDRO LEAK INSPECTION IAW TSM 05-50-00 AND ODOR REPORTING SHEET. C/W LEVEL B DECONTAMINATION IAW AMM 36-10-00 AND 21-00-00 DUE TO A/C HISTORY. NO FURTHER DEFECTS AT THIS TIME. A/C OK FOR CONT SVC. C/W INFORMATION NOTICE 2017-T015 SECTION B2.'
